MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX® EVOLUTION SCREW/25MM STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX® EVOLUTION SCREW/25MM STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Model Number 04.835.225.02S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the synfix evolution screw would not lock into synfix evolution spacer plate.It was noted the surgeon used the correct technique; however, the screw still would not lock into plate.Another screw was used to complete the procedure.Procedure outcome was unknown.There was no patient consequence.Concomitant device reported: synfix evolution spacer plate (part unknown, lot unknown, quantity 1).This report is for a synfix evolution screw.This is report 1 of 1 for (b)(4).

Brand Name
SYNFIX® EVOLUTION SCREW/25MM STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8893767
Report Number2939274-2019-59823
Device Sequence Number16551207
Product Code OVD
UDI-Device Identifier20705034816156
UDI-Public(01)20705034816156
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.835.225.02S
Device Catalogue Number04.835.225.02S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/14/2019
Patient Sequence Number1